Doctor insights on:
Lsd Associated Depression
Yes: One of the more serious consequences of using lsd is persisting delusions or hallucinations that destroy normal function. That itself leads to serious depression and even suicide. Additionally depression can directly come from the use of lsd. It seems to have the same pattern Cocaine has - within 24 to 48 hours after coming down from the high, severe suicidal depression and suicide can occur. ...Read moreSee 1 more doctor answer
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
How much time it takes to come out of depression ed. Will increasing testosterone naturaly by food can help..?
Depends . . .: You're describing two different issues, depression & erectile dysfunction, that respond to different therapies. Anti-depressants & psychotherapy can help make a difference in weeks to months. Depression can cause loss of libido (sex drive) & ed but there's no direct way to increase testosterone by eating any particular food. However, eating healthy & exercising regularly should help both. ...Read more
Hi i'm on 100mg lustral a day i've read vitiman b3 is also good for depression is it safe to take together can it help with ED as well?
B3 can help.: Lustral which is marketed as zoloft (sertraline) in the U.S. Is safe to take w/ vitamin b3 or niacin. B3 is used for carbohydrate, protein ; fat metabolism in your body and helps decrease physical ; emotional fatigue. It can also lower LDL and raise HDL levels. B3 can cause liver damage in high doses. It helped men w/ ed but at doses higher than 500 mg/day. The recommended max rda in the U.S. Is 35 mg/day. ...Read moreSee 1 more doctor answer
Ed caused by depression. I researched n came to know depression causes ED many times. Am i right? Dont want medication as i read it causes impotence.
False assumptions: Depression can cause low libido and ed. Treatment of depression can normalize sexual desire and functioning, along with many other depressive symptoms. You seem to be assuming all depression treatments cause impotence for all men, but this is incorrect. Also some antidepressants [especially wellbutrin] don't cause sexual side effects. Psychotherapy is an effective non-drug treatment too. ...Read moreSee 2 more doctor answers
I tried hanging myself due to depression yesterday, today i can't get a boner, could a failed suicide attempt cause ed?
Erections: Erections are more about mental health rather than physical health. Your poor brain is probably overloaded. There is no one on this website that wants to see you try to hang yourself again. Please please pause here. Please get some help. You can anonymously call the county crisis line where you live to get immediate help that can maybe change your life. Thank you for asking for help here. ...Read moreSee 1 more doctor answer
Team Approach : Start by creating a team of people who can help. First, go 2 your pcp 2 get a medical work up. Go 2 http://locator.Apa.Org 2 find a psychologist in your area who treats eds. I would also recommend consulting w/ a psychiatrist if you're interested in meds. Group therapy is another place where you can get support. Neda helpline, for more referrals (800) 931-2237. ...Read moreSee 2 more doctor answers
2 diff 30-day bouts of profound (un-dx-ed) depression this yr-both times it stopped suddenly-no symptoms now. Should i still go to the doctor for it?
Yes: Yes, you should still go to the doctor about your depression -- you call it "profound". It would be good to also discuss your alcohol use with the doctor, since that can exacerbate or even lead to depression. You list no medications but you say you have adhd, anxiety & fatigue. A thorough evaluation (consulting with a psychiatrist too, perhaps) would be a good idea. Be well. ...Read moreSee 2 more doctor answers
Depression: if you have had depressive symptoms for more than a few weeks then see your physician. your PCP is a good place to start and may be able to provide adequate care. so see psychiatrist. alternatively, u could see a therapist and begin psychotherapy. both therapy and medication are very effective. if you feel unsafe or suicidal then please go to the er or call 911. ...Read moreSee 1 more doctor answer
Not happy: Absence of happiness is ahedonia. This is common in young depressed pts. Irritability, aggressiveness, being withdrawn, oppositionality, tantruming, sleep disruption, poor eating, and sadness. If you suspect your child has depression, see your pediatrician for medical evaluation & referral if necessary. ...Read more
Yes: Children can get depression as well as adults, although they may not present with the same symptoms. Both can experience changes in sleep and eating patterns, social withdrawal, depressed mood, or even suicidal thoughts. In children, also look for someone who doesn't take pleasure in things they used to enjoy, lots of headaches or stomach aches, or even hallucinations if severe enough. ...Read moreSee 2 more doctor answers